Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Corrigenda for: ``A conjecture of S. Chowla via the generalized Riemann hypothesis'' [Proc. Amer. Math. Soc. 102 (1988), no. 4, 794-796; MR0934844 (89d:11090)]


Authors: R. A. Mollin and H. C. Williams
Journal: Proc. Amer. Math. Soc. 123 (1995), 975
MSC: Primary 11R11; Secondary 11R29, 11R42
DOI: https://doi.org/10.1090/S0002-9939-1995-0975651-4
Original Article: Proc. Amer. Math. Soc. 102 (1988), 794-796.
MathSciNet review: 975651
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11R11, 11R29, 11R42

Retrieve articles in all journals with MSC: 11R11, 11R29, 11R42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-0975651-4
Article copyright: © Copyright 1995 American Mathematical Society